MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LE WITH ISOTOUR PREM; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY LE WITH ISOTOUR PREM; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 3009PX-LE-450
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced no audible alarm.There was no patient involvement.

Brand Name
PROCUITY LE WITH ISOTOUR PREM
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16209994
Report Number0001831750-2023-00133
Device Sequence Number17506389
Product Code FNL
UDI-Device Identifier07613327541175
UDI-Public07613327541175
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3009PX-LE-450
Device Catalogue Number3009PX-LE-450
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2023
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown